# SDR SWAA2023110103143

- Difficulty date: September 21, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C COMPARTMENT CROSSOVER MANIFOLD DUCT BRACKET SUPPORT IS CRACKED FWD AND AFT SIDE<[01] REMOVED AND REPLACED BRACKET SUPPORT AT LEFT A/C COMPARTMENT CROSSOVER MANIFOLD DUCT PER BOEING 737-800 SRM 51-40-02-0G-0;[02] VERIFIED INSTATLLATION
